Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 43, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Nov 30, 2010, 9:10 AM CST for Wilcox County, Alabama. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2010, 9:10 AM CST (15:10 UTC)
- Expired
- Nov 30, 2010, 9:23 AM CST
- In force
- 13 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 130 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 3:49 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
926
WFUS54 KMOB 301510
TORMOB
ALC131-301545-
/O.NEW.KMOB.TO.W.0043.101130T1510Z-101130T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
910 AM CST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 945 AM CST
* AT 909 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES EAST OF
CAMDEN...OR 6 MILES NORTHWEST OF OAK HILL...MOVING NORTHEAST AT 45
MPH.
* THE TORNADO WILL BE NEAR...
ACKERVILLE AROUND 915 AM CST...
OTHERWISE OVER RURAL AREAS OF NORTHEASTERN WILCOX COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 200 PM CST TUESDAY AFTERNOON FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3206 8699 3205 8699 3193 8716 3199 8723
3206 8717 3206 8716 3206 8715
TIME...MOT...LOC 1510Z 222DEG 39KT 3200 8715
$$1 follow-up statement
799
WWUS54 KMOB 301523
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
923 AM CST TUE NOV 30 2010
ALC131-301533-
/O.CAN.KMOB.TO.W.0043.000000T0000Z-101130T1545Z/
WILCOX AL-
923 AM CST TUE NOV 30 2010
...THE TORNADO WARNING FOR CENTRAL WILCOX COUNTY IS CANCELLED...
THE THUNDERSTORM HAS MOVED NORTHEAST OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 200 PM CST TUESDAY AFTERNOON FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3206 8699 3205 8699 3193 8716 3199 8723
3206 8717 3206 8716 3206 8715
TIME...MOT...LOC 1523Z 222DEG 39KT 3210 8704
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 7:50 AM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Nov 30, 7:50 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
750 AM CST TUE NOV 30 2010
.UPDATE...PACKAGE UPDATE TO ADD TOR WATCH 758 IN EFFECT UNTIL 2PM.
TOR
WATCH 757 STILL IN EFFECT UNTIL 11 AM. HAVE ALSO WENT THROUGH AND
ADJUSTED THE TEMP AND DEWPOINT CURVES TO BETTER REFLECT THE TIGHT
GRADIENTS WITH THE FRONT...WHICH CURRENTLY IS STRETCHING FROM NEAR
NEW ORLEANS TO JUST WEST OF MONTGOMERY.
/16
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)COLD FRONT TO THE WEST OF OUR
AREA ALONG THE MISSISSIPPI RIVER WILL MOVE EAST ACROSS MISSISSIPPI
AND ALABAMA TODAY...WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS
ALONG AND JUST AHEAD OF THIS FRONT. VERY MOIST AND UNSTABLE AIRMASS
IN ADVANCE OF THE FRONT WILL ALSO ALLOW FOR THE DEVELOPMENT OF
ISOLATED WARM SECTOR STORMS IN ADVANCE OF THE MAIN LINE. DAMAGING
WINDS WILL BE POSSIBLE ALONG THE LINE OF STORMS...WITH ISOLATED
TORNADOES WITH DISCRETE CELLS ALONG THE LINE AND WITH IN SOME OF THE
MORE ISOLATED STORMS IN ADVANCE IN THE WARM SECTOR. A TORNADO WATCH
IS IN EFFECT FOR OUR MISSISSIPPI COUNTIES AND FOR OUR ALABAMA
COUNTIES GENERALLY TO THE WEST OF I-65 THROUGH 11AM. THE MAIN LINE
OF STORMS...WHICH IS STILL TO THE WEST OF THE FCST AREA EARLY THIS
MORNING WILL SURGE EAST LATER THIS MORNING AS SHORTWAVE ENERGY
ASSOCIATED WITH THE UPPER TROF ACROSS TEXAS EJECTS OFF TO THE EAST
TODAY. DEWPOINTS IN THE MID TO UPPER 60S WILL CONTRIBUTE TO MARGINAL
INSTABILITY...AND SHEAR PROFILES WILL BE FAVORABLE FOR AN ORGANIZED
SEVERE THREAT OVER A LARGE AREA...WITH DAMAGING WINDS AND A FEW
TORNADOES LIKELY. STORMS AND SKIES WILL CLEAR FROM THE WEST TO EAST
LATE THIS AFTERNOON...WITH MUCH COLDER AND DRIER AIRMASS MOVING INTO
THE REGION. DAYTIME HIGHS TODAY (IN THE UPPER 60S AND LOWER 70S)
WILL OCCUR IN ADVANCE OF THE FRONT THIS MORNING...ESPECIALLY THE
WESTERN HALF OF THE AREA...WITH FALLING TEMPERATURES IN THE
AFTERNOON HOURS. LOWS TONIGHT SIGNIFICANTLY COLDER...RANGING FROM
THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE INTERIOR AND MID TO
UPPER 30S ALONG THE COAST. 12/DS
FOR WEDNESDAY THROUGH THURSDAY...SURFACE HIGH PRESSURE OVER THE
SOUTHERN PLAINS/N-RN MEX GETS PULLED EAST AS VORT LOBE SWINGING
AROUND THE BASE OF THE UPPER LOW JUST NORTH OF THE GREAT LAKES STARTS
AROUND THE EAST SIDE OF THE SYSTEM. BY WEDNESDAY EVENING...THE
SURFACE LOW IS CENTERED OVER THE LOWER MISS RIVER VALLEY...AND OVER
THE SOUTHEASTERN CONUS BY THURSDAY MORN. THURSDAY...SOME UPPER
ENERGY MOVING OVER THE NORTHEASTERN QUARTER OF THE CONUS PUSHES THE
SURFACE HIGH A BIT FARTHER SOUTH...TO OVER THE NORTHEASTERN GULF
COAST. WITH GUIDANCE AND THEIR RESPECTIVE MOS IN PRETTY GOOD
AGREEMENT...WELL BELOW SEASONAL TEMPS FOR WEDNESDAY AND WEDNESDAY
NIGHT CAN BE EXPECTED...WITH A REBOUND IN TEMPS TO A BIT BELOW
SEASONAL FOR THURSDAY.
AM EXPECTING WEDNESDAY NIGHT TEMPS TO DROP BELOW FREEZING BASICALLY
AREA WIDE...BUT DO NOT SEEN HARD FREEZE CRITERIA AT THIS TIME.
.LONG TERM...(THURSDAY NIGHT ON)FOR THURSDAY NIGHT INTO SATURDAY...AS
AN UPPER TROUGH DIGS OVER/OFF THE EAST COAST...THE SURFACE HIGH OVER
THE SOUTHEASTERN CONUS EXPANDS NORTHWARD...OVER THE EASTERN CONUS.
INTO SUNDAY...ANOTHER TROUGH DIGS OVER THE EAST COAST...BUT WHAT
STARTS TO CAUSE A DIVERGENCE AMONGST THE GUIDANCE IS A SHORTWAVE
SYSTEM MOVING OVER THE SOUTHERN GREAT LAKES/OHIO VALLEY. THE ECMWF IS
MUCH STRONGER WITH THIS SHORTWAVE...RESULTING IN A FRONT PUSHING OVER
THE FA SUNDAY MORN...WHILST THE SLOWER GFS PUSHES THE FRONT OVER THE
AREA LATE SUNDAY NIGHT INTO MONDAY. RESULT IS A BID DIVERGENCE IN
TEMPS FOR THE LATTER COUPLE OF PERIODS OF THE FORECAST. THE CA GEM IS
IN PRETTY GOOD AGREEMENT WITH THE OP GFS...THOUGH THE ENSEMBLES ARE
LEANING TOWARDS THE ECMWF. DON'T HAVE A GOOD MUCH CONFIDENCE IN
EITHER SOLUTION...SO HAVE LEANED TOWARDS THE OP GFS/CA GEM SOLUTION
FOR THE LAST THREE PERIODS OF THE FORECAST.
&&
.AVIATION...(12Z ISSUANCE)PREVAILING MVFR/IFR CONDITIONS...OCNLY
LOWER IN STRONG TSRAS...FOR ALL TERMINAL SITES IN NW FL AND SW AL
WITH LINE OF SHRA/TSRA IN ADVANCE OF A STRONG COLD FRONT THIS
MORNING...THEN GRADUALLY IMPROVING FROM WEST TO EAST IN THE WAKE OF
THE COLD FRONT THROUGH THE AFTERNOON HOURS. SOME STORMS STRONG TO
SEVERE THIS MORNING INTO THE EARLY AFTERNOON HOURS ACROSS THE
REGION...WITH POSSIBLE WIND GUSTS FROM 45 TO 65 KNOTS AND WITH
ISOLATED TORNADOES ALSO POSSIBLE. DECENT WIND SHEAR OR VEERING FROM
THE SFC TO 5K FT IS ALSO NOTED THROUGH ABOUT 18Z TODAY. 12/DS
&&
.MARINE...A STRONG SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THIS
MORNING OVER THE MARINE AREA AS A COLD FRONT APPROACHES FROM THE
WEST. WINDS WILL BEGIN TO SHIFT TO THE WEST AND THEN NORTHWEST
ACROSS THE COASTAL WATERS AROUND MIDDAY TODAY...WITH A STRONG
NORTHWESTERLY FLOW IS EXPECTED TO CONTINUE OVER THE MARINE AREA
WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE MARINE AREA INTO WEDNESDAY AFTERNOON FOR BOTH THE STRONG WINDS
AS WELL AS FOR HIGH...HAZARDOUS SEAS. WINDS AND SEAS WILL BEGIN TO
SUBSIDE LATE WEDNESDAY INTO THURSDAY AS SURFACE HIGH PRESSURE BUILDS
OVER THE NORTHERN GULF OF MEXICO AND PERSISTS OVER THE AREA INTO
LATE WEEK...DRIFTING EAST OF THE MARINE AREA BY LATE THIS COMING
WEEKEND. 12/DS
&&
.FIRE WEATHER...FRONT MOVING OVER THE AREA TODAY WILL USHER IN
DRIER...COLDER AIR OVER THE FA TONIGHT INTO WEDNESDAY. LOW LEVEL HIGH
PRESSURE WILL MOVE OVER THE AREA INTO WEDNESDAY NIGHT...CREATING A
LIGHT AND VARIABLE MIXING LAYER FLOW THURSDAY INTO FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 33 55 32 62 / 100 10 00 00 00
PENSACOLA 70 36 57 36 62 / 100 30 00 00 00
DESTIN 71 40 57 38 60 / 90 50 00 00 00
EVERGREEN 69 33 54 27 61 / 100 30 00 00 00
WAYNESBORO 65 29 56 27 63 / 90 10 00 00 00
CAMDEN 66 30 54 27 61 / 100 20 00 00 00
CRESTVIEW 70 36 56 27 62 / 100 50 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&
12/16Hazardous weather outlook, Nov 30, 5:55 AM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CST TUE NOV 30 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-302330- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT... ...A THREAT OF SEVERE THUNDERSTORMS EXISTS UNTIL A COLD FRONT ENDS THE PRECIPITATION FROM THE WEST LATER THIS MORNING AND INTO THE AFTERNOON... A COUPLE OF LINES OF THUNDERSTORMS IN ADVANCE OF AN APPROACHING COLD FRONT FROM THE WEST...COMBINED WITH AN UNSTABLE AIRMASS AND THE PRESENCE OF INCREASINGLY STRONG VERTICAL WIND SHEAR ALOFT...WILL ALLOW SOME THUNDERSTORMS TO BECOME SEVERE TODAY. STORMS WILL MOVE WEST TO EAST ACROSS THE REGION TODAY...BEING MOST NUMEROUS THIS MORNING AND TAPERING OFF DURING THE AFTERNOON HOURS. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE STORMS...AND A TORNADO WATCH IS IN EFFECT UNTIL 11 AM. MOST OF THE ACTIVITY WILL BE WEST OF I-65 THROUGH AROUND NOON...AND THEN EAST OF I-65 THIS AFTERNOON...WHERE THE SEVERE THREAT WILL CONTINUE. BY EARLY THIS EVENING...ALL OF THE ACTIVITY WILL BE EAST OF OUR AREA. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH AROUND MIDDAY WEDNESDAY FOR THE MARINE AREA. STRONG SOUTHERLY WINDS IN ADVANCE OF AN APPROACHING COLD FRONT EARLY THIS MORNING WILL SHIFT TO THE WEST AND THEN NORTHWEST IN THE WAKE OF THE FRONT BY LATE THIS AFTERNOON AND TONIGHT. WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND SEAS BUILDING AS HIGH AS 6 TO 9 FEET CAN BE EXPECTED...WITH ROUGH CONDITIONS EXPECTED ON AREA BAYS AND WATERWAYS. AS THE BANDS OF SHOWERS AND STORMS SET UP TODAY...RAINFALL WILL TRAIN ACROSS THE SAME AREAS...AND LOCALIZED SMALL STREAM AND URBAN FLOODING IS POSSIBLE WHERE RAINFALL RATES EXCEED 1.5 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLD WEATHER WILL RETURN TO THE AREA IN THE WAKE OF THE COLD FRONT AS HIGH PRESSURE SETTLES OVER THE REGION. LOWS WILL RANGE FROM THE UPPER 20S TO THE LOWER 30S BOTH EARLY WEDNESDAY AND EARLY THURSDAY MORNINGS. AS A RESULT...PREPARATIONS FOR A LIGHT FREEZE SHOULD BE MADE OVER INTERIOR SECTIONS...WITH LOW TO MID 30S EXPECTED CLOSER TO THE COAST. WINDS AND SEAS WILL SETTLE WEDNESDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE NORTHERN GULF COAST INTO THE WEEKEND...WITH LIGHTER WINDS AND LOWER SEA STATES EXPECTED THROUGH LATE WEEK. THE ONSHORE FLOW THIS MORNING WILL RESULT IN AN INCREASED THREAT OF DANGEROUS RIP CURRENTS TODAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORMS SPOTTERS MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Nov 30, 3:39 AM CST, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 339 AM CST TUE NOV 30 2010 ALZ052-061-301015- UPPER MOBILE AL-WASHINGTON AL- 339 AM CST TUE NOV 30 2010 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON AND NORTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 AM CST... AT 337 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CITRONELLE...OR 15 MILES WEST OF MOUNT VERNON...AND MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... TOPTON...SEABOARD AROUND 355 AM CST... HAWTHORN AROUND 400 AM CST... RUTAN AROUND 405 AM CST... CORTELYOU...HOBSON AROUND 410 AM CST... WAGARVILLE AROUND 415 AM CST... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Nov 30, 8:26 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 826 AM CST TUE NOV 30 2010 ALZ054-055-301515- MONROE AL-WILCOX AL- 826 AM CST TUE NOV 30 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MONROE AND CENTRAL WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 915 AM CST... AT 826 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CAMDEN TO 10 MILES SOUTHWEST OF CAMDEN TO 12 MILES WEST OF MONROEVILLE...AND MOVING NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... OAK HILL AROUND 905 AM CST... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 4:03 AM CST | Tornado Warning | MOB | Clarke, Washington | 42 min |
| Nov 30, 4:40 AM CST | Tornado Warning | MOB | Clarke | 24 min |
| Nov 30, 5:24 AM CST | Tornado Warning | MOB | Washington | 36 min |
| Nov 30, 5:27 AM CST | Tornado Warning | MOB | Washington | 24 min |
| Nov 30, 6:00 AM CST | Tornado Warning | MOB | Washington | 30 min |
| Nov 30, 6:04 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 26 min |
| Nov 30, 6:24 AM CST | Tornado Warning | MOB | Clarke, Washington | 36 min |
| Nov 30, 6:29 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 31 min |
| Nov 30, 6:53 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 37 min |
| Nov 30, 7:28 AM CST | Severe Thunderstorm Warning | MOB | Wilcox | 32 min |
| Nov 30, 7:30 AM CST | Tornado Warning | MOB | Clarke, Washington | 30 min |
| Nov 30, 7:35 AM CST | Severe Thunderstorm Warning | MOB | Washington | 40 min |
| Nov 30, 7:57 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 33 min |
| Nov 30, 9:46 AM CST | Special Marine Warning | MOB | 89 min | |
| Nov 30, 10:59 AM CST | Severe Thunderstorm Warning | MOB | Covington | 18 min |
| Nov 30, 11:53 AM CST | Special Marine Warning | MOB | 112 min | |
| Nov 30, 11:54 AM CST | Severe Thunderstorm Warning | MOB | Covington | 22 min |
| Nov 30, 1:01 PM CST | Small Craft Advisory | MOB | 20 hr | |
| Nov 30, 1:03 PM CST | Special Marine Warning | MOB | 117 min | |
| Nov 30, 1:25 PM CST | Special Marine Warning | MOB | 95 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.